# SDR IPXA2014091584301

- Difficulty date: September 1, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,892 hours, 6,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238206
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED FRAMES 80-82, Y794.3.  REPAIRED THE SEAT TRACK IAW SRM 53-10-16, FIG 201.
